# SDR GTIA9700110

- Difficulty date: January 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tailcone
- Condition: Delaminated
- Location: Aft Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIBERGLASS REPAIR ON LEFT INSIDE OF TAILCONE IS DELAMINATION.  REPAIRED DELAMINATION PER SRM 51-90-0.  (M)
